# SDR REXA2015101300926

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 18,740 hours, 11,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER EXIT DOOR AFT SEAL LOOSE, TRIM SEAL.  BONDED FWD RT EMER EXIT DOOR AFT SEAL IAW AMM 51-22-13.
